MAUDE Adverse Event Report: AMO Manufacturing Netherlands TECNIS Odyssey Toric II IOL; Lens, Multifocal Intraocular

AMO Manufacturing Netherlands TECNIS Odyssey Toric II IOL; Lens, Multifocal Intraocular
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Halo (2227)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a multifocal toric intraocular lens (iol) was explanted from the patient's right eye due to suboptimal vision.Prior to explantation, the patient experienced difficulty with both distance and near vision and was unable to drive at night due to halos.The patient experienced a loss of two or more lines of best spectacle-corrected visual acuity (bscva), decreasing from a preoperative bscva of 20/25 to a postoperative bscva of 20/40.Preoperative refraction was reported as -2.75 +1.25 x 180, and postoperative refraction was -1.50 sphere, with an intended target refraction of plano.The patient was not reported to be over-corrected or under-corrected.A history of previous lasik surgery was reported.The lens was replaced with a non-johnson & johnson lens of lower diopter power (17.0d).No patient injury, such as a capsule tear, was reported.No medical intervention, including vitrectomy, sutures, incision enlargement, or medications outside the standard of care, was required, and no planned surgical interventions were reported.The procedure was completed successfully, and the patient was reported to be doing well.The customer indicated that the device did not cause or contribute to the reported event.The product was not returned for evaluation because it was discarded.No further information was provided.
 
Additional Manufacturer Narrative
Section a5: ethnicity: unknown, information was requested but not provided.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information, a supplemental medwatch will be filed.Section h6: health effect - clinical code: 2138 - unexpected postop refraction; 2138 - vision loss (nos).Attempts were made to obtain additional information regarding the event; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS Odyssey Toric II IOL
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
AMO Manufacturing Netherlands
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50104691
Report Number3012236936-2026-000227
Device Sequence Number21351451
Product Code MFK
UDI-Device Identifier05050474811300
UDI-Public(01)05050474811300(17)270625
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight160 LB
Patient RaceWhite